N. D. Alikakos and R. Rostamian, Large time behavior of solutions of Neumann boundary value problem for the porous medium equation

V. Barbu, Partial differential equations and boundary value problems, volume 441 of Mathematics and its Applications, 1993.

V. Barbu, Nonlinear differential equations of monotone types in Banach spaces, 2010.
DOI : 10.1007/978-1-4419-5542-5

V. Barbu, M. Röckner, and F. Russo, Probabilistic representation for solutions of an irregular porous media type equation: the degenerate case. Probab. Theory Related Fields, pp.1-43, 2011.
URL : https://hal.archives-ouvertes.fr/inria-00410248

N. Belaribi, F. Cuvelier, and F. Russo, A probabilistic algorithm approximating solutions of a singular PDE of porous media type, Monte Carlo Methods and Applications, vol.17, issue.4, pp.317-369, 2011.
DOI : 10.1515/mcma.2011.014

URL : https://hal.archives-ouvertes.fr/inria-00535806

N. Belaribi, F. Cuvelier, and F. Russo, Probabilistic and deterministic algorithms for space multidimensional irregular porous media equation, Stochastic Partial Differential Equations: Analysis and Computations, vol.53, issue.1
DOI : 10.1007/s40072-013-0001-7

URL : https://hal.archives-ouvertes.fr/hal-00723821

N. Belaribi and F. Russo, About Fokker-Planck equation with measurable coefficients: application to the fast diffusion equation

S. Benachour, P. Chassaing, B. Roynette, and P. Vallois, Processus associésassociésà l'´ equation des milieux poreux, Ann. Scuola Norm. Sup. Pisa Cl. Sci, vol.23, issue.44, pp.793-832, 1996.

P. Benilan, H. Brezis, and M. G. Crandall, A semilinear equation in L 1 (R N ), Ann. Scuola Norm. Sup. Pisa Cl. Sci, vol.2, issue.44, pp.523-555, 1975.

P. Blanchard, M. Röckner, and F. Russo, Probabilistic representation for solutions of an irregular porous media type equation, The Annals of Probability, vol.38, issue.5, pp.1870-1900, 2010.
DOI : 10.1214/10-AOP526

URL : https://hal.archives-ouvertes.fr/hal-00279975

L. Bo and Y. Wang, On one-dimensional reflecting stochastic differential equations with non-Lipschitz coefficients

H. Brezis and M. G. Crandall, Uniqueness of solutions of the initialvalue problem for u t ? ??(u) = 0, J. Math. Pures Appl, vol.58, issue.92, pp.153-163, 1979.

H. Brézis and W. A. Strauss, Semi-linear second-order elliptic equations in $L^{1}$, Journal of the Mathematical Society of Japan, vol.25, issue.4, pp.565-590, 1973.
DOI : 10.2969/jmsj/02540565

M. Chaleyat-maurel and N. Karoui, Unprobì eme de réflexion et ses applications au temps local et auxéquationsauxéquations différentielles stochastiques sur R-cas continu, Temps locaux, pp.52-53, 1978.

G. Da-prato and V. Barbu, The Neumann problem on unbounded domain of R d and stochastic variational inequalities, 2005.

C. Graham, T. G. Kurtz, S. Méléard, P. E. Protter, M. Pulvirenti et al., Probabilistic models for nonlinear partial differential equations, Lectures given at the 1st Session and Summer School held in Montecatini Terme, 1995.
DOI : 10.1007/BFb0093175

B. Jourdain and S. Méléard, Propagation of chaos and fluctuations for a moderate model with smooth initial data, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.34, issue.6, pp.727-766, 1998.
DOI : 10.1016/S0246-0203(99)80002-8

I. Karatzas and S. E. Shreve, Brownian motion and stochastic calculus, Graduate Texts in Mathematics, vol.113, 1991.
DOI : 10.1007/978-1-4612-0949-2

P. Lions and A. Sznitman, Stochastic differential equations with reflecting boundary conditions, Communications on Pure and Applied Mathematics, vol.11, issue.4, pp.511-537, 1984.
DOI : 10.1002/cpa.3160370408

H. P. Jr and . Mckean, Propagation of chaos for a class of non-linear parabolic equations, Stochastic Differential Equations (Lecture Series in Differential Equations Pardoux and R. J. Williams. Symmetric reflected diffusions, pp.41-57, 1967.

D. Revuz and M. Yor, Continuous martingales and Brownian motion, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1999.

A. Rozkosz and L. S. Lomi´nskilomi´nski, Stochastic representation of reflecting diffusions corresponding to divergence form operators, Studia Math, vol.139, issue.2, pp.141-174, 2000.

R. E. Showalter, Monotone operators in Banach space and nonlinear partial differential equations, volume 49 of Mathematical Surveys and Monographs, 1997.

D. W. Stroock and S. R. Varadhan, Diffusion processes with boundary conditions, Communications on Pure and Applied Mathematics, vol.22, issue.2, pp.147-225, 1971.
DOI : 10.1002/cpa.3160240206

A. S. Sznitman, Topics in propagation of chaos, Lecture Notes in Math, vol.22, issue.1, pp.165-251, 1991.
DOI : 10.1070/SM1974v022n01ABEH001689